Necessary optimality conditions for singular extremals
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 749-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a18,
author = {E. I. Zheleznov},
title = {Necessary optimality conditions for singular extremals},
journal = {Differencialʹnye uravneni\^a},
pages = {749--752},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a18/}
}
E. I. Zheleznov. Necessary optimality conditions for singular extremals. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 749-752. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a18/